# SDR VJ32002F00061

- Difficulty date: August 5, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Baffle
- Part number: 115TA601009
- Condition: Cracked
- Location: Engine Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BAFFLE CRACKED ON NUMBER 4 CYLINDER FROM NORMAL ENGINE VIBRATION.
